Header

UZH-Logo

Maintenance Infos

On some anisotropic, nonlocal, parabolic singular perturbations problems


Chipot, M; Senoussi, G (2011). On some anisotropic, nonlocal, parabolic singular perturbations problems. Applicable Analysis, 90(12):1775-1789.

Abstract

This article is devoted to the study of the anisotropic singular perturbations theory for some quasilinear parabolic problems. Describing the asymptotic behaviour of the solutions of nonlocal problems yields to show the existence of solution to some integro-differential problems. The closeness between the solutions of these two kinds of problems is established.

Abstract

This article is devoted to the study of the anisotropic singular perturbations theory for some quasilinear parabolic problems. Describing the asymptotic behaviour of the solutions of nonlocal problems yields to show the existence of solution to some integro-differential problems. The closeness between the solutions of these two kinds of problems is established.

Statistics

Citations

Dimensions.ai Metrics
7 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 09 Jan 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Applied Mathematics
Language:English
Date:2011
Deposited On:09 Jan 2012 14:32
Last Modified:30 Jul 2020 02:38
Publisher:Taylor & Francis
ISSN:0003-6811
OA Status:Closed
Publisher DOI:https://doi.org/10.1080/00036811003627542

Download

Closed Access: Download allowed only for UZH members